# SDR CA011113021

- Difficulty date: November 6, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372140
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) PRIMARY FLIGHT DISPLAY (PFD) NR 1 AND MULTIFUNCTION FLIGHT DISPLAY (MFD) NR 1, BOTH FLICKERED OFF FOR APPROXIMATELY 1-2 MINUTES THEN CAME BACK ON. FMS GETS FMS NAV INVALID ON GROUND. UNABLE TO GET COURSE UNTIL AIRCRAFT INFLIGHT. CAPTAINS PFD LOOSES DATA AND LOTS OF DATA ON DISPLAY. DISPLAY BLANKS ON TAKEOFF AND UNABLE TO GET FMS ENGINE TAKEOFF DATA UNTIL AIRBORNE (ON THRUST LIMITS PAGE).REMOVED AND REPLACED NR 1 ADC IAW CRJ MM 34-13-01. OPS AND LEAK CHECKED GOOD. RAN PFD 1 & MFD NR 1 FOR SEVERAL HOURS, NO FLICKERING NOTED.AIRCRAFT RETURNED TO SERVICE.
